Detecting change point for a sequence of random vectors under nonnormality

Jie Chen, A. K. Gupta

Research output: Contribution to journalArticle

1 Scopus citations


In this paper, a sequence of independent m-dimensional random vectors is investigated for a change point in the mean vectors and covariance matrices. The likelihood procedure statistic is obtained, and its asymptotic null distribution under nonnormality is derived.

Original languageEnglish (US)
Pages (from-to)127-142
Number of pages16
JournalRandom Operators and Stochastic Equations
Issue number2
Publication statusPublished - Jan 1 2000
Externally publishedYes


ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability

Cite this